Express Chemist Online Pharmacy
    Combogesic Double Action Pain Relief 32 Tablets - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Migraine > Combogesic Double Action Pain Relief 32 Tablets
See Also: Period Pain ReliefParacetamolIbuprofen

Combogesic Double Action Pain Relief 32 Tablets

 Combogesic Double Action Pain Relief 32 Tablets
 
Click on image to enlarge


Price: £5.80 (incl VAT)
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
 
Price: £5.80 (incl VAT)     Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
 
Combogesic Double Action Pain Relief are dual action relief tablets containing paracetamol and ibuprofen for the temporary relief from pain associated with headaches, migraines, backache, period pains, cold and flu symptoms.
  • Dual action tablets.
  • Contain paracetamol and ibuprofen.
  • For short tetm pain relief.
Directions:
For short term use only.
Suitable For:Dosage:Do not exceed:
For Adults only.
Not recommended for children under 18 years.
One to two tablets every six hours as required. A maximum of six tablets in 24 hours.

Caution Do Not:
Take this medicine for more than 3 days without consulting your doctor.
Take more medicine than the dosage instructions tells you to.
Take anything else containing paracetamol while taking this medicine.

If you do not get better or get worse with new symptoms talk to your doctor.
Seek advice from a doctor immediatley if you take too much of this medicine, even if you feel well.
Please read enclosed information leaflet thoroughly before taking this medicine.

Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding.
Are allergic to ibuprofen, aspirin or other related painkillers.
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
Are in the last 3 months of pregnancy.

Talk to a pharmacist or doctor before taking if you:
Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, liver, heart, kidney or bowel problems.
Are a smoker
Are pregnant.

Ingredients:
Paracetamol 500mg, Ibuprofen 150mg, Lactose Monohydrate.
As with all medicines keep out of the sight and reach of children.



Product code: 4000311     Price: £5.80 (incl VAT)     Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Return to the Pharmacy Medicines page
Return to the Migraine page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Combogesic Double Action Pain Relief 32 Tablets - Buy Online from Express Chemist UK Pharmacy

Migraine
Solpadeine
Migraleve
Kool n Soothe
4head




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.